# SDR CALA2023031500743

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: 141A5504
- Condition: Corroded
- Location: Sta 328 Rbl30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) CORROSION AROUND FASTENER HOLES ALONG BS 328 RB L 14, 30, 39 ON MAIN DECK FLOOR STRUCTURE. STA 328 RBL30 CORROSION OUT LIMITS REPAIRED IAW B737-800 SRM 53- 10-51-2R07 REPAIR 7. SEE PARTIAL WORK FOR ACCOMPLISHED ON FORM 4 4-0008. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3826 NR 2 4715 WORK ACP BY MECH V936473 INSP BY AQC050
